# SDR AALA202111151851

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 79,819 hours, 10,211 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR 4R WONT OPEN FROM THE INSIDE. THE KNOB JUST TURNS. LAVATORY 4F-R DOOR, LOCK AND LATCH, INSPECTED, CLEANED, AND ADJUSTED. OPERATIONS CHECK GOOD AT THIS TIME. PER FIM 25-98-00 AND AMM 25-41-10.
